# SDR QXEA200400146

- Difficulty date: February 12, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 15,537 hours, 21,624 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Part serial: 084057
- Condition: Failed
- Location: Zone 100
- Part time: 7,936 hours, 11,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2045 STANDBY BATTERY TEMPERATURE INDICATED CAUTION AREA.  RUBBER ODOR IN COCKPIT.  REMOVED AND REPLACED MAIN AND AUXILLARY BATTERIES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
